Therapy-related acute myeloid leukemia after the long-term administration of low-dose etoposide for chronic-type adult T-cell leukemia-lymphoma: A case report and literature review

Naoki Shimada, Nobuhiro Ohno, Ryuji Tanosaki, Shigeo Fuji, Yuhko Suzuki, Koichiro Yuji, Kaoru Uchimaru, Arinobu Tojo

研究成果: Article査読

2 被引用数 (Scopus)

抄録

A 61-year-old woman with chronic-type adult T-cell leukemia-lymphoma (ATL) had been taking low-dose oral etoposide for progressive lymphocytosis. After taking this for 3.5 years, she was diagnosed with therapy-related acute myeloid leukemia (t-AML), with a chromosomal translocation of t (6:11) (q27; q23). She thus received remission induction therapy, consolidation therapy, and allogeneic hematopoietic stem cell transplantation. Although both t-AML and ATL were in remissive states, she died of a therapy-related infection within 1 year. We reviewed 12 reported cases of AML complicating ATL to better characterize this unusual disease. We should therefore include t-AML in the differential diagnosis when administering low-dose etoposide for ATL over a long period of time.

本文言語English
ページ(範囲)1879-1884
ページ数6
ジャーナルInternal Medicine
56
14
DOI
出版ステータスPublished - 2017
外部発表はい

ASJC Scopus subject areas

  • 内科学

フィンガープリント

「Therapy-related acute myeloid leukemia after the long-term administration of low-dose etoposide for chronic-type adult T-cell leukemia-lymphoma: A case report and literature review」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル